# SDR CA111118022

- Difficulty date: November 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,086 hours
- Engine: Pwa JT15D4
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Part number: CB40
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A ROUTINE TAKEOFF, NOTED WHEN THE WHEELS BROKE GROUND, THE ACFT IMMEDIATELY WENT INTO EMERGENCY PRESSURIZATION MODE.  THE FLIGHT CREW COULD NOT TURN IT OFF.  ELECTED TO TURN AROUND AND LAND BACK AT DEPARTURE, THE LANDING CONTINUED WITHOUT COMPLICATIONS.    TROUBLESHOT, AND FOUND THAT THE CIRCUIT BREAKER THAT CONTROLS THE AIR CYCLE OVERHEAT SYS HAD BEEN DAMAGED DURING MAINTENANCE THAT WAS JUST PREVIOUSLY ACCOMPLISHED ON THE ACFT FOR AN UN RELATED SNAG.  THE CIRCIUT BREAKER WAS REPLACED WO CSV2884, THE SYSTEM WAS GROUND FUNCTION CHECKED SERVICEABLE.
